# SDR UPS00831523

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576958929
- Condition: Cracked
- Location: Ws 297.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E INTERNAL DOUBLER WAS CRACKED AT XFS297.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769589 AND SRM 51-1-20D, 51-1-21.
